# SDR 2002UALA01258

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 424,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT HAND SIDE FLOORBEAM UPPER SURFACE CORRODED AROUND NUT PLATE HOLES STATION 927 BETWEEN LBL 14 AND LBL 44.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED ANGLE DOUBLER AND FILLER.
